# SDR ASOA2014031010107

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 21,669 hours, 19,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR FORWARD MOST EMERGENCY LIGHT STRIP, ORANGE,  INOPERATIVE.  PERFORMED THE OPS TEST OF THE EMERGENCY FLOOD LIGHTS IAW AMM 33-51-00. OPS CHK GOOD.
